Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Comparison of Haar series with gaps with trigonometric series

James R. McLaughlin and Justin Jesse Price

Vol. 28 (1969), No. 3, 623–627
Abstract

We study Haar series with gaps and show striking differences between these series and lacunary trigonometric series. For example, we prove that under certain gap conditions Haar series are finite series almost everywhere.

Mathematical Subject Classification
Primary: 42.16
Milestones
Received: 26 April 1968
Published: 1 March 1969
Authors
James R. McLaughlin
Justin Jesse Price